# SDR 07FDEA01302

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,080 hours, 18,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AT FRAME 39 BULKHEAD LOWER T-PROFILE AND ON PARTS OF BULKHEAD PANEL IN AREA OF THE T-PROFILE.  REPAIRS OF ALL AFFECTED AREAS MENTIONED AND PERFORMED IAW EA 6-5314-99221AND RAS 014851/020/2001 ISSUE "A".
